Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 251, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 30, 2008, 2:16 AM CDT for Marion County, Missouri. It took effect at Jul 30, 2008, 4:56 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2008, 2:16 AM CDT (07:16 UTC)
- In effect from
- Jul 30, 2008, 4:56 AM CDT
- Expired
- Jul 30, 2008, 8:31 PM CDT
- In force
- 16 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River (MO) at Palmyra (PALM7).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 300716
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
216 AM CDT WED JUL 30 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF RAIN IN THE
PAST 24 HOURS AND 1 TO 1.5 INCHES FORECAST IN THE NEXT 24 HOURS...
HEAVIER RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-310716-
/O.NEW.KLSX.FL.W.0251.080730T0956Z-080801T0430Z/
/PALM7.1.ER.080730T0956Z.080730T1800Z.080731T0430Z.UU/
216 AM CDT WED JUL 30 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH RIVER AT PALMYRA.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 AM WEDNESDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 13.5 FEET BY THIS AFTERNOON.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO
FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/31 08/01 08/02 08/03 08/04
NORTH RIVER
PALMYRA 13 12.7 13.2 12.3 8.3 5.7 4.83 follow-up statements
000
WGUS83 KLSX 301609
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 AM CDT WED JUL 30 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1 TO 2 INCHES OF RAIN IN
THE PAST 24 HOURS AND 0.75 INCHES IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-311609-
/O.EXT.KLSX.FL.W.0249.000000T0000Z-080801T0945Z/
/EWMM7.1.ER.080729T2057Z.080730T1430Z.080731T0945Z.UU/
1109 AM CDT WED JUL 30 2008
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE THURSDAY NIGHT.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL IS CRESTING AND SHOULD CONTINUE TO FALL
BELOW FLOOD STAGE BY EARLY TOMORROW.
$$
MOC111-311608-
/O.EXT.KLSX.FL.W.0246.000000T0000Z-080801T1312Z/
/EWNM7.2.ER.080728T1827Z.080729T2200Z.080731T1312Z.NR/
1109 AM CDT WED JUL 30 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THURSDAY.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
$$
MOC127-311608-
/O.EXT.KLSX.FL.W.0251.000000T0000Z-080801T1516Z/
/PALM7.1.ER.080730T1421Z.080731T0000Z.080731T1516Z.UU/
1109 AM CDT WED JUL 30 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM WEDNESDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.8 FEET THIS EVENING
AND FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
$$
MOC127-311608-
/O.EXT.KLSX.FL.W.0250.000000T0000Z-080802T1108Z/
/TAYM7.1.ER.080729T2346Z.080731T0600Z.080801T1108Z.NO/
1109 AM CDT WED JUL 30 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 10.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.8 FEET LATE TONIGHT
AND FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/31 08/01 08/02 08/03 08/04
MIDDLE FABIUS RIVER
EWING 12 15.0 11.7 8.1 5.5 4.8 4.6
NORTH FABIUS RIVER
EWING 11 13.3 11.1 8.6 7.1 6.2 5.6
NORTH RIVER
PALMYRA 13 13.1 13.6 8.4 5.5 4.6 4.4
SOUTH FABIUS RIVER
TAYLOR 10 10.6 10.8 9.4 7.4 5.5 4.0000
WGUS83 KLSX 301942
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT WED JUL 30 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.50 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND VERY LITTLE IF ANY PRECIPITATION FORECAST IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-311942-
/O.EXT.KLSX.FL.W.0249.000000T0000Z-080801T1312Z/
/EWMM7.1.ER.080729T2057Z.080730T1700Z.080731T1312Z.UU/
242 PM CDT WED JUL 30 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 PM WEDNESDAY THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY MORNING.
$$
MOC111-311941-
/O.EXT.KLSX.FL.W.0246.000000T0000Z-080801T2000Z/
/EWNM7.2.ER.080728T1827Z.080729T2200Z.080731T2000Z.NR/
242 PM CDT WED JUL 30 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 PM WEDNESDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY AFTERNOON.
$$
MOC127-311941-
/O.EXT.KLSX.FL.W.0251.000000T0000Z-080801T0910Z/
/PALM7.1.ER.080730T1421Z.080731T0000Z.080731T0910Z.UU/
242 PM CDT WED JUL 30 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 PM WEDNESDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 14.6 FEET BY THIS EVENING.
$$
MOC127-311941-
/O.EXT.KLSX.FL.W.0250.000000T0000Z-080801T1800Z/
/TAYM7.1.ER.080729T2346Z.080730T1500Z.080731T1800Z.NO/
242 PM CDT WED JUL 30 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 PM WEDNESDAY THE STAGE WAS 10.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY EARLY AFTERNOON.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/31 08/01 08/02 08/03 08/04
NORTH FABIUS RIVER
EWING 11 13.5 11.8 8.9 7.1 6.2 5.6
MIDDLE FABIUS RIVER
EWING 12 15.0 12.2 8.1 5.5 4.8 4.6
SOUTH FABIUS RIVER
TAYLOR 10 10.4 10.0 8.2 7.2 5.5 4.0
NORTH RIVER
PALMYRA 13 13.5 12.2 7.3 5.0 4.5 4.3000
WGUS83 KLSX 310131
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 PM CDT WED JUL 30 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-310201-
/O.CAN.KLSX.FL.W.0251.000000T0000Z-080801T0910Z/
/PALM7.1.ER.080730T1421Z.080730T1945Z.080730T2222Z.UU/
831 PM CDT WED JUL 30 2008
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH RIVER AT PALMYRA.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 12.5 FEET.
* FELL BELOW FLOOD STAGE AT 5:22 PM WEDNESDAY.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.0 FEET BY FRIDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/31 08/01 08/02 08/03 08/04
NORTH RIVER
PALMYRA 13 12.5 11.9 7.0 4.7 4.2 4.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 29, 10:42 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jul 29, 10:42 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1042 PM CDT TUE JUL 29 2008
.DISCUSSION...
/500 PM CDT TUE JUL 29 2008/
NO REST FOR THE WEARY. VERY UNSTABLE ATMOSPHERE...ESPECIALLY N OF
I-70...AND A WEAK BOUNDARY MOVING THRU...HAVE TRIGGERED A ROUND OF
FLASH FLOOD PRODUCING SEVERE STORMS OVER NERN MO AND W CNTRL IL
LATE THIS AFTERNOON. ADDITIONAL DEVELOPMENT IS VERY
POSSIBLE...ESPECIALLY WHERE SFC-BASED CINH IS WEAKEST...IN CNTRL
MO...AND INTO E CNTRL MO AND SWRN IL TOWARD SS.
OTHERWISE...ALL EYES ARE TURNED TOWARDS THE REMNANTS OF DOLLY THAT
WILL IMPACT THE AREA TONIGHT AND WEDNESDAY. THE MAIN THRUST THRU
EARLY OVERNIGHT TONIGHT WILL INITIALLY BE THRU THE NRN FA...WHERE
ALL MODELS SHOW THE BEST FORCING AND MID LEVEL SUPPORT. THIS IS
EXPECTED TO SAG ESEWD WITH TIME...MOVING THRU THE CNTRL THIRD OF THE
FA ON WEDNESDAY...AND INTO THE SRN THIRD BY WEDNESDAY NIGHT AS A
SHORTWAVE QUICKLY FOLLOWS BEHIND /DOLLY/. WITH A TROPICAL AIRMASS
SUCH AS THIS...LOCALLY HEAVY RAINFALL IS POSSIBLE...BUT FOR NOW...
HAVE HIT THIS PRIMARILY IN THE AREAS MOST VULNERABLE TO NEW
FLOODING. THESE ARE THE SAME AREAS THAT HAVE RECEIVED BETWEEN 5 AND
11 INCHES OF RAIN OVER THE PAST WEEK AND STILL HAVE SOME COUNTY AND
STATE ROADS STILL CLOSED DUE TO FLOODING...IN NERN/CNTRL MO AND W
CNTRL IL. THIS WATCH MAY NEED TO BE EXPANDED IN AREA AND TIME
DEPENDING ON HOW THIS EVOLVES EXACTLY...AND IF HEAVY RAINFALL MAKES
A DECENT PUSH SEWD INTO OTHER AREAS.
WITH THE RAINFALL PUSHING THRU ON WEDNESDAY...WENT AOB THE COOLEST
MOS AS TEMP RECOVERY LOOKS VERY GRIM UNDER THICK CLOUDS AND
PERSISTENT PCPN.
DRY WX FINALLY ARRIVES BY THURSDAY AFTERNOON AND WILL CONTINUE THE
REMAINDER OF THE WORK WEEK AS THE MID LEVEL RIDGE BEGINS TO ASSERT
ITSELF. BUT WITH THE DRY WX...HEAT AND HUMIDITY WILL MAKE A RETURN.
FOR THE EXTENDED PERIOD (FRIDAY NIGHT - TUESDAY)...MODELS REMAIN
IN GOOD AGREEMENT ON H500 RIDGE COMING IN TO DOMINATE MUCH OF THIS
PERIOD. THE ONLY CHANGE FROM 24HRS AGO IS THAT THE EROSION OF THE
NRN EDGE OF THIS RIDGE WITH THE WESTERLIES IS NOW EXPECTED TO OCCUR
A DAY LATER...TUESDAY RATHER THAN MONDAY. AT THE SURFACE...SLY SFC
WNDS WILL PERSIST THRU MUCH OF THE PERIOD UNTIL TUESDAY WHEN EROSION
OF RIDGE ALOFT WILL ALLOW A CDFNT TO PUSH THRU THE AREA. MODELS
STILL TRYING TO COME TOGETHER ON HANDLING THIS...SO LEFT THE
FORECAST DRY THRU THIS ENTIRE PERIOD. TEMPS WILL BE ABOVE NORMAL
THRU THE PERIOD
TES
&&
.AVIATION...
/1023 PM CDT TUE JUL 29 2008/
FOR THE 06Z TAFS...THERE WILL BE PLENTY OF MID-UPR LVL CLOUDS AT
THE TAF SITES LT TGT AS A MID LVL TROF OVER KS APPROACHES MO.
RAIN OR SHOWERS WILL BE MOVG EWD THRU UIN LT TGT. SHRA AND
EMBEDDED TSRA JUST W OF COU ATTM WILL BE MOVG EWD THRU THE COU TAF
SITE LT TGT. THIS SHRA/TSRA ACTIVITY WILL LIKELY MAKE IT INTO THE
STL/SUS AREA AFTER 07Z OR 08Z WED. THIS PCPN IS MAINLY N OF A LOW
LVL BOUNDARY EXTDG FM NERN OK NE THRU VIH. WILL INCLUDE PREVAILING
SHRA IN UIN AND COU WITH A TEMPO GRP OF TSRA LT TGT...AND WILL INCLUDE
A TEMPO GRP OF SHRA OR TSRA IN STL AND SUS AFTER 07Z OR 08Z WED.
PLENTY OF LOW-MID LVL CLOUDS WILL SHROUD THE CWA ON WED WITH
SHRA/TSRA CONTG THRU AT LEAST THE MRNG HRS AS THE MID LVL TROF
MOVES EWD THRU CNTRL MO WITH THE NAM MDL DEPICTING RELATIVELY STG
UPR LVL DIVERGENCE ACRS NERN AND CNTRL MO.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-LINCOLN-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-WARREN.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BROWN
IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 29, 9:17 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 917 PM CDT TUE JUL 29 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 917 PM CDT TUE JUL 29 2008 ...FLASH FLOOD WATCH UNTIL 12 PM CDT WEDNESDAY FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TONIGHT. STRONG STORMS ARE POSSIBLE...CAPABLE OF SMALL HAIL AND GUSTY WINDS. RICH TROPICAL MOISTURE ASSOCIATED WITH THE REMNANTS OF HURRICANE DOLLY WILL ALLOW THE SHOWERS AND STORMS TO PRODUCE LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. FOR FURTHER INFORMATION... PLEASE REFER TO THE WATCH PRODUCT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY THROUGH THURSDAY AS THE REMNANTS OF HURRICANE DOLLY CONTINUE TO MOVE THROUGH ALONG WITH AN UPPER LEVEL DISTURBANCE BEHIND IT. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH THE SHOWERS AND STORMS DUE TO THE RICH TROPICAL MOISTURE STILL IN PLACE. TEMPERATURES IN THE 90S WITH HUMID CONDITIONS ARE EXPECTED TO PUSH AFTERNOON AND EARLY EVENING HEAT INDEX VALUES TO NEAR 105 DEGREES EACH DAY FROM SATURDAY THROUGH MONDAY. MODERATE FLOODING ON THE MISSISSIPPI RIVER IS EXPECTED AT CHESTER AS EARLY AS WEDNESDAY AFTERNOON AND MAY CONTINUE UNTIL SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Jul 29, 11:20 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 1 SW EDINA 40.16N 92.19W
07/29/2008 KNOX MO LAW ENFORCEMENT
TRUCK BLOWN OFF OF HIGHWAY 6.
0300 PM TSTM WND GST BETHEL 39.88N 92.02W
07/29/2008 E50 MPH SHELBY MO TRAINED SPOTTER
0326 PM FLASH FLOOD 1 N EDINA 40.18N 92.17W
07/29/2008 KNOX MO LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY 15. UNCERTAIN AS TO THE
DEPTH OF THE WATER.
0345 PM HAIL MONROE CITY 39.65N 91.73W
07/29/2008 E0.88 INCH MONROE MO TRAINED SPOTTER
RELAYED FROM AMATEUR RADIO.
0345 PM FLASH FLOOD 1 S EDINA 40.15N 92.17W
07/29/2008 KNOX MO LAW ENFORCEMENT
WATER WAS FLOWING ACROSS HIGHWAY 15 JUST SOUTH OF EDINA
NEAR THE BRIDGE OF THE SOUTH FORK OF THE SOUTH FABIUS
RIVER.
0400 PM TSTM WND DMG URSA 40.07N 91.37W
07/29/2008 ADAMS IL LAW ENFORCEMENT
POWER LINES DOWN WITHIN TOWN.
0405 PM TSTM WND DMG NEW LONDON 39.58N 91.40W
07/29/2008 RALLS MO TRAINED SPOTTER
SEVERAL SIX INCH DIAMETER LIMBS DOWN ON PROPERTY.
0410 PM TSTM WND DMG 2 S HANNIBAL 39.68N 91.38W
07/29/2008 RALLS MO TRAINED SPOTTER
METAL FLASHING TORN FROM THE ROOF OF WRIGHT FURNITURE
BUSINESS ... SEVERAL 2 INCH DIAMETER LIMBS ON GROUND.
0410 PM TSTM WND GST 2 S HANNIBAL 39.68N 91.38W
07/29/2008 E50 MPH RALLS MO TRAINED SPOTTER
0415 PM TSTM WND DMG CAMP POINT 40.04N 91.07W
07/29/2008 ADAMS IL LAW ENFORCEMENT
TREE AND POWER LINES DOWN ACROSS AND BLOCKING HIGHWAY
24 NEAR THE INTERSECTION WITH WEST WOOD STREET.
0525 PM TSTM WND DMG 2 W MONTGOMERY CITY 38.98N 91.54W
07/29/2008 MONTGOMERY MO LAW ENFORCEMENT
2 MILES WEST OF MONTGOMERY CITY ON HIGHWAY B...TREES
BLOCKING THE ROAD.
0620 PM HAIL 5 NNW TROY 39.04N 91.01W
07/29/2008 E0.88 INCH LINCOLN MO TRAINED SPOTTER
0620 PM HAIL 6 NNW TROY 39.06N 91.02W
07/29/2008 E0.88 INCH LINCOLN MO TRAINED SPOTTER
HAIL THE SIZE OF DIMES TO NICKELS WERE REPORTED 6 MILES
NORTH NORTHWEST OF TROY MISSOURI
0640 PM FLOOD 1 SSW COLONY 40.24N 91.99W
07/29/2008 KNOX MO LAW ENFORCEMENT
STATE HIGHWAY K UNDER WATER AND CLOSED AT LOCATION
WHERE IT CROSSES THE MIDDLE FABIUS RIVER.
&&
EVENT NUMBER LSX0800795 LSX0800796 LSX0800797 LSX0800798 LSX0800802
LSX0800803 LSX0800799 LSX0800800 LSX0800801 LSX0800804 LSX0800805
LSX0800806 LSX0800807 LSX0800808
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:56 PM CDT | River Flood Warning | LSX | Lewis | 71 hr |
| Jul 29, 8:56 PM CDT | River Flood Warning | LSX | Marion | 62 hr |
| Jul 30, 2:29 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Monroe, Shelby | 6 hr |
| Jul 30, 11:57 AM CDT | River Flood Warning | LSX | Callaway, Cole | 3 days |
| Jul 30, 11:57 AM CDT | River Flood Warning | LSX | Franklin, Warren | 4 days |
| Jul 30, 1:55 PM CDT | River Flood Warning | LSX | Marion | 30 hr |
| Jul 30, 1:55 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 days |
| Jul 30, 3:26 PM CDT | Tornado Warning | LSX | Crawford, Washington | 64 min |
| Jul 30, 4:24 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois, Washington | 51 min |
| Jul 30, 5:03 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 42 min |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.